# SDR DALA2022051103276

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 70,197 hours, 32,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT SEAT 30D. CORRECTIVE ACTION: SECURED WIRE HARNESS. OPS CHECK GOOD. (2229038)
